# SDR 2004UALA00172

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 44,347 hours, 16,583 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO APU FAILURE WITH RT GENERATOR DRIVE LIGHT INOP.  FOD ON LOAD COMPRESSOR. AT ENGINE DISSASSEMBLY FOUND LOAD COMPRESSOR LABRYNTH SEAL ABRADIBLE WITH HIGH WEAR CAUSING POOR PRESSURE BALANCE RESULTING IN HOC WEAR DUE TO VIBRATION FROM FOD.
